Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On self-shrinkers of medium entropy in $\mathbb{R}^4$

Alexander Mramor

Geometry & Topology 27 (2023) 3715–3731
Abstract

We study smooth asymptotically conical self-shrinkers in 4 with Colding–Minicozzi entropy bounded above by Λ1.

Keywords
mean curvature flow, self-shrinkers, Colding–Minicozzi entropy
Mathematical Subject Classification
Primary: 53A10, 53E10
References
Publication
Received: 30 June 2021
Revised: 22 March 2022
Accepted: 30 April 2022
Published: 5 December 2023
Proposed: Tobias H Colding
Seconded: Gang Tian, Bruce Kleiner
Authors
Alexander Mramor
Department of Mathematics
Johns Hopkins University
Baltimore, MD
United States

Open Access made possible by participating institutions via Subscribe to Open.